# SDR 08FDEA03077

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING NR 3 SPOILER IS DELAMINATED ON THE LOWER SURFACE AT THE INBD CORNER.  REPLACED THE LOWER SKIN;  DOUBLER & PARTIAL CORE.   BONDED REPAIR IAW SRM 57-10-00;  VOL I & SRM 51-71-00;  VOL II.   PRIMED & SEALED SPOILER IAW SRM   51-21-01;  VOL II.   REMOVED;  RE-INSTALLED & THE GAP & OPS CHECKS ARE GOOD IAW MD-10   AMM 67-60-01-4 & 27-60-01-1.
